RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 273–282 (Mi mz4728)  

Factorizable Groups

V. N. Semenchuk, O. A. Mokeeva

Francisk Skorina Gomel State University

Abstract: The paper is devoted to the description of solvable hereditary Fitting formations $\mathfrak F$ containing any solvable group of the form $G=AB$, where $A$ and $B$ are $\mathfrak F$-subgroups and the indices $|G:A|$ and $|G:B|$ are not divisible by some prime $p$.

Keywords: solvable finite group, solvable hereditary Fitting formation, Shemetkov formation, Schmidt group

DOI: https://doi.org/10.4213/mzm4728

Full text: PDF file (427 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 251–259

Bibliographic databases:

UDC: 512.542
Received: 18.04.2008

Citation: V. N. Semenchuk, O. A. Mokeeva, “Factorizable Groups”, Mat. Zametki, 85:2 (2009), 273–282; Math. Notes, 85:2 (2009), 251–259

Citation in format AMSBIB
\Bibitem{SemMok09}
\by V.~N.~Semenchuk, O.~A.~Mokeeva
\paper Factorizable Groups
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 273--282
\mathnet{http://mi.mathnet.ru/mz4728}
\crossref{https://doi.org/10.4213/mzm4728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548006}
\zmath{https://zbmath.org/?q=an:1177.20026}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 251--259
\crossref{https://doi.org/10.1134/S0001434609010283}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949146373}


Linking options:
  • http://mi.mathnet.ru/eng/mz4728
  • https://doi.org/10.4213/mzm4728
  • http://mi.mathnet.ru/eng/mz/v85/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:84
    References:38
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020